Existenzbeweise mehrdimensionaler regulärer Variationsprobleme.

H. Beckert

Mathematische Annalen (1957)

  • Volume: 133, page 191-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beckert, H.. "Existenzbeweise mehrdimensionaler regulärer Variationsprobleme.." Mathematische Annalen 133 (1957): 191-218. <http://eudml.org/doc/160545>.

author = {Beckert, H.},
journal = {Mathematische Annalen},
keywords = {variational calculus},
pages = {191-218},
title = {Existenzbeweise mehrdimensionaler regulärer Variationsprobleme.},
url = {http://eudml.org/doc/160545},
volume = {133},
year = {1957},

AU - Beckert, H.
TI - Existenzbeweise mehrdimensionaler regulärer Variationsprobleme.
JO - Mathematische Annalen
PY - 1957
VL - 133
SP - 191
EP - 218
KW - variational calculus
UR - http://eudml.org/doc/160545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.